# SDR SCNA20220915104

- Difficulty date: September 12, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,361 hours, 24,255 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT  720976:  TRAILING EDGE FLAP DISAGREE, FLAP LEVER AT 5 INDICATION FLAPS STOPPED AT 2 DEGREES, MANUAL EXT PER QRH LANDED FLAPS 15.  RESOLUTION:  INSPECTED SKEW SENSOR CONNECTORS AND FOUND #3 SENSOR C/P LOOSE. SECURED C/P PER AMM 27-59-01 FUNCTIONAL TEST OK PER AMM 27-59-00 R&R FLAP POSITION INDICATOR PER AMM 27-58-02 OPS CHECK GOOD. R&R #1 FLAP SKEW SENSOR PER AMM 27-59-01 OPS CHECK GOOD ADJUSTED L/H FLAP POSITION TRANSMITTOR PER AMM 27-58-01 VALUES OK OPS CHECK GOOD A/C OK FOR SERVICE.
